# SDR 95ZZZX1145

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N979SR
- Make and model: Beech 200BEECH
- Aircraft serial: BB519
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Nut
- Part number: 80691CF1612
- Condition: Misinstalled
- Location: Rt Wing Bolt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 5-YEAR WING BOLT INSPECTION, NOTED FORWARD LOWER RT WING BOLT/NUT WAS INSTALLED BACKWARDS.  LOGBOOKS REVEALED BOLT INSTALLED 5 YEARS PREVIOUSLY BY A BEECH SERVICE CENTER AND TORQUE CHECKED AT ANOTHER BEECH SERVICE CENTER AND NUMEROUS 150-HOUR INSPECTIONS ACCOMPLISHED WTHOUT BEING DETECTED.  UPON REMOVAL, SPAR FITTING FOUND DAMAGED (REMOVAL OF BOLT CAUSED A WRENCH TO BE BROKEN AND BOLT HAD TO BE WRENCHED ALL THE WAY OUT OF FITTING DUE TO EXCESSIVE PRESSURE ON FITTING).  ACFT FERRIED TO VNY FOR SPAR REPLACEMENT.
